MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH P/S III TIB BEARING INSERT; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P

STRYKER ORTHOPAEDICS-MAHWAH P/S III TIB BEARING INSERT; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Catalog Number 7493-0915
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Injury (2348)
Date of Event 08/22/2000
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices listed in this event: catalog: 7380-0009l description: modular femoral comp (cement) lot: 93w349.Catalog: 7376-0009 description: cement mod.Tib.W/o holes lot: t00c557.Catalog: 7895-1610 description: series 7000 stem extension lot: 39386401.Catalog: 7895-1655 description: series 7000 stem extension lot: 55739601.Catalog: 6191-1-001 description: simplex p full dose 1 pack lot: rch089.Catalog: 6191-1-001 description simplex p full dose 1 pack lot: rch089.Catalog: 6191-1-001 description: simplex p full dose 1 pack lot: rch092.Catalog: 6191-1-001 description: simplex p full dose 1 pack lot: rdh187.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.A supplemental report will be submitted upon completion of the investigation.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Not returned.
 
Event or Problem Description
It was reported that, "feels pain in his knee all the time".Update per medical review: after the second stage implantation on (b)(6) 2000 for infection the clinician noted ¿.On (b)(6) 2000 the second-stage revision of the left total knee was performed for which the operative report describes spinal anesthesia and a fifty-six minute tourniquet time.The components inserted were a #9 ts iii femoral component with a 105/16 stem, a #9 ps iii tibia with a 55-millimeter extension, and a is­ millimeter ps iii insert.

Brand Name
P/S III TIB BEARING INSERT
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7903778
Report Number0002249697-2018-03017
Device Sequence Number19191058
Product Code JWH
UDI-Device Identifier07613327035582
UDI-Public07613327035582
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K914565
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2000
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2005
Device Catalogue Number7493-0915
Device Lot Number52018501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR